Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


adherence
Mar 11, 2009

I have been on ARV treatment since 2004. I have done viral load counting couple of time. The first one was done in 2007 and the last the last on 2008 December.Both the result came out as undetactable. My regimen includes lamivudine, zidobudine and Efavirenz.Usually I take my doses at 8:30 am in the morning and at the same timing in the evening also and last dose of a day which is efavirenz takes at 10:00 pm. Right now am in Vienna attending a meeting but as you know that the time zone between India and GMT is 5 1/2 difference. During my flight to Vienna I took my first dose of lamivudine and Zidovudine combination at my usual time but the problem is that I had to delay taking my doses due to time factors. So my questions is will it have any affect on my body as I am taking my doses five hours late trying to adjust the time zone. I have a little fear regarding this problem.Coukd you pliz tell me will it have any affect on my body?

Response from Dr. Henry

Should not be a problem to shift the dosing by 5-6 hours as you describe. KH


Previous
LIpoatrophy
Next
Aching Bones and muscles

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement